MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number H74908526021
Medical Device Problem Codes Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a foreign material was noted.A 5f expo diagnostic guide catheter was selected for use in a diagnostic angiogram procedure.During preparation, the physician was not able to advance a starter guidewire through the catheter.When they decided to backload the wire, a plastic piece was lodged inside the catheter.They were able to push the plastic out.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A photo was provided to boston scientific for review as part of our investigation.The photo depicts a section of the inner liner of the device delaminated and separated.H3 other text : media.
 
Additional Manufacturer Narrative
This report is being filed to correct the model number in response to an fda request.Because the lot number is unknown, we are unable to provide the unique identifier (udi) # or the device manufacture date.However, we have provided the device identifier (di) portion of the unique identifier (udi) #.The device was not returned for analysis.A photo was provided to boston scientific for review as part of our investigation.The photo depicts a section of the inner liner of the device delaminated and separated.
 
Event or Problem Description

Brand Name
EXPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPO
c. industrial lt.001 mz.105
tijuana, baja california
MX  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17914623
Report Number2124215-2023-53866
Device Sequence Number12425537
Product Code DQO
UDI-Device Identifier08714729366461
UDI-Public08714729366461
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74908526021
Device Catalogue Number7845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/28/2023
06/12/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/19/2023
07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown